# SDR SWAA2025011585578

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 54,350 hours, 33,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR L-1 DOOR ASSIST HANDLE LOOSE NEEDS SECURED.<[01] TIGHTENED CR RR L-1 DOOR ASSIST HANDLE IAW B737-700 AMM 52-11-31-400-802 STEP 3. G. (2).;[02] VERIFIED TIGHTENED CR RR L-1 DOOR ASSIST HANDLE IAW B737-700 AMM 52-11-31-400-802 STEP 3. G. (2).
